missed 6 kaletra tablets in first week
Feb 13, 2011
Hi Doctor. Started pep at 18 hours.I have missed 6 kaletra out of 28 tablets given to me for week 1 over period of -day 1 missed 1 day 4 missed 2 and day 5 missed 3 because of nausea. I have completely messed up pep. Truvada is consistent. Do you think I should discontinue pep. Is truavad eneough for pep during this week.
Response from Dr. Young
Hi and thanks for your post.
It's not uncommon to hear of gastrointestinal intolerance to lopinavir/ritonavir (Kaltera)-especially when being used in PEP. Fortunately, since you were taking tenofovir/FTC (Truvada) as well and didn't have problems, your PEP effectiveness is very likely buoyed upward.
If it were me and I truly had a high enough risk exposure to warrant the three drug PEP, I'd continue and complete the 28 days. I'd hate to have you acquire HIV and have to second guess this decision.
Best of health to you, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risk Of French Kissing
- Can U Get HIV From Blowjob From A Prostitute?
- Diarrhea After Mutual Masturbation Worried I Have HIV
- Flu Symptoms After Swallowing Cum Worried I Have HIV
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Balls After Touching Penis Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.